# SDR PLGA316951

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806BE
- Make and model: Beech 1900
- Aircraft serial: UB41
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Part number: 7002260903
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD RUDDER CONTROL PROBLEMS.  THE YAW DAMP COMPUTER AND SERVO WERE BOTH SENT OUT FOR REPAIR AND TESTING.  THE COMPUTER WAS RETURNED FROM REPAIR WITH NO FAULT FOUND.  THE SERVO WAS RETURNED FROM REPAIR WITH BEARINGS AND DRIVE TRAIN CLEANED AND GREASED. (M)
